# SDR ASAA2012080492666

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 42,705 hours, 18,988 cycles
- Engine: Ge CFM567B24
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, F/A REPORTED SMOKE IN CABIN.  NO SMOKE OBSERVED ON FLIGHT DECK.  ODOR WAS LIKE DIRTY SOCKS.   ISOLATED ODOR TO MOTOR.  REPLACED RECIRCULATION FAN FILTER.  ACCOMPLISHED OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING & PNEUMATIC SYS, TASK 21-00-01-100-801.  OPS CHECKED NORMAL.  NO DEFECTS NOTED.  ODOR WAS ASSOCIATED WITH BORESCOPE PLUG PENETRANT OIL.
